UNIGE document Scientific Article
previous document  unige:113779  next document
add to browser collection
Title

Expressions de la somme de deux indéterminées en fonction du produit

Author
Mirimanoff, Dmitri
Published in Commentarii Mathematici Helvetici. 1941, vol. 14, p. 1-22
Identifiers
Full text
Article (Published version) (3.7 MB) - public document Free access
Structures
Citation
(ISO format)
MIRIMANOFF, Dmitri. Expressions de la somme de deux indéterminées en fonction du produit. In: Commentarii Mathematici Helvetici, 1941, vol. 14, p. 1-22. https://archive-ouverte.unige.ch/unige:113779

19 hits

5 downloads

Update

Deposited on : 2019-02-01

Export document
Format :
Citation style :